# SDR SWAA2022081535091

- Difficulty date: July 26, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 27,400 hours, 12,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RH TIEDOWN FITTING AT STA 400 RBL 13.84 HAS LIGHT CORROSION. / [01] BLENDED CORROSION ON FWD CARGO COMPARTMENT RH TIEDOWN FITTING AT STA 400 RBL 13.84. REMOVED 0.013; BLENDS ARE WITHIN LIMITS; ALODINED AND PRIMED TIEDOWN ALL IAW SRM 53-00-53-1A-2.;[02] VERIFIED DAMAGE WITHIN LIMITS. VERIFIED ALODINE AND PRIME APPLIED.
